# SDR WWMA9700134

- Difficulty date: August 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE LIGHT CAME ON, CREW FIRED EXTINGUISHER NR 1, THE LIGHT WENT OUT.  MAINTENANCE REPLACED BOTH FORWARD AND AFT CARGO SMOKE DETECTORS.  REPLACED NR 1 CARGO FIRE EXTINGUISHER.
